MathSciNet Relay Station
MathSciNet bibliographic data
MR579087 (81h:55018) 55U35 (18D20)
Dwyer, W. G.; Kan, D. M. Simplicial localizations of categories. J. Pure Appl. Algebra 17 (1980), no. 3, 267–284.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement